Hey, i was wondering if there is someone here who can help me...
Since September 2008 time, i've been getting frequent stomach pains and pain on sexual intercourse. The doctor said I had cystitus... again and again and again.
Eventually, i was given a blood test where anemia and high levels of c-reactive protein were detected, and the doctor decided to refer me to a colo rectal specialist because i'd been complaining of nausea and stomach pains.
Before I had a chance to go to this appointment, I suffered a weekend where I had severe rectal bleeding and passed mucuous, and had really bad stomach pain. I went to the doctor who admitted me to hospital, but not much was done apart from book me in for a flexi-sigmoidoscopy 2 weeks later. I was still in a lot of pain.
I was told I had a fissure, which could explain the bleeding, but there was no other reason why my CRP was high and why i was still getting really bad stomach aches. I had the flexi-sigmoidoscopy, which said that there were no abnormalities found.
Also the flexi sigmoidoscopy hurt a LOT - when i spoke to the nurse beforehand she said that it's not meant to hurt, just feel uncomfortable. It felt like someone was digging thousands of needles into the inside of my tummy i've never been in so much pain. When i tried to get up i couldnt stand straight and still felt like i had needles inside my tummy. I finally managed to stand up properly but it hurt like ***l - when it still wasn't better the next day I went to the doctor who said the procedure must have aggravated my cystitus.
I've also been getting night sweats, tiredness, feeling sick a lot and loss of appetite.
I am at such a loss as to what could cause cystitus as well as rectal bleeding?! Blood test for Ceoleiacs came back negative too. One of the doctor's i've seen suggested it could be Chrones or Colitus. But the normal endoscopy results suggests otherwise.
What could be wrong with me? Its destroying my relationships with people. Please someone help!! :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?